Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Self-adjointness of the perturbed wave operator on $L^2({\bf R^n}), n\geq 2$


Author: Mohammed Hichem Mortad
Journal: Proc. Amer. Math. Soc. 133 (2005), 455-464
MSC (2000): Primary 47B25, 47A55, 46B70; Secondary 35L05, 32A37, 46E35
DOI: https://doi.org/10.1090/S0002-9939-04-07552-5
Published electronically: August 30, 2004
MathSciNet review: 2093068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give classes of unbounded real-valued $V$ for which $\square+V$ is self-adjoint on $\mathcal{D}(\square)\subset L^2({\bf R^n})$, $n\geq 2$, where $\square$ is the wave operator defined on ${\bf R^n}$.


References [Enhancements On Off] (What's this?)

  • 1. Elliott H. Lieb and Michael Loss, Analysis, 2nd ed., Graduate Studies in Mathematics, vol. 14, American Mathematical Society, Providence, RI, 2001. MR 1817225
  • 2. Michael Reed and Barry Simon, Methods of modern mathematical physics. I. Functional analysis, Academic Press, New York-London, 1972. MR 0493419
    Michael Reed and Barry Simon, Methods of modern mathematical physics. II. Fourier analysis, self-adjointness, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. MR 0493420
    Michael Reed and Barry Simon, Methods of modern mathematical physics. IV. Analysis of operators, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. MR 0493421
  • 3. Michael Reed and Barry Simon, Methods of modern mathematical physics. I. Functional analysis, Academic Press, New York-London, 1972. MR 0493419
    Michael Reed and Barry Simon, Methods of modern mathematical physics. II. Fourier analysis, self-adjointness, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. MR 0493420
    Michael Reed and Barry Simon, Methods of modern mathematical physics. IV. Analysis of operators, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. MR 0493421
  • 4. Javier Duoandikoetxea, Fourier analysis, Graduate Studies in Mathematics, vol. 29, American Mathematical Society, Providence, RI, 2001. Translated and revised from the 1995 Spanish original by David Cruz-Uribe. MR 1800316

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B25, 47A55, 46B70, 35L05, 32A37, 46E35

Retrieve articles in all journals with MSC (2000): 47B25, 47A55, 46B70, 35L05, 32A37, 46E35


Additional Information

Mohammed Hichem Mortad
Affiliation: School of Mathematics, University of Edinburgh, JCMB, Mayfield Road, Edinburgh, EH9 3JZ, United Kingdom
Email: mortad@maths.ed.ac.uk, hichem1978@yahoo.fr

DOI: https://doi.org/10.1090/S0002-9939-04-07552-5
Received by editor(s): July 8, 2003
Received by editor(s) in revised form: October 1, 2003
Published electronically: August 30, 2004
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society